Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes


Author: T. O. Androshchuk
Translated by: V. V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 73 (2005).
Journal: Theor. Probability and Math. Statist. 73 (2006), 19-29
MSC (2000): Primary 60H05; Secondary 60G15
DOI: https://doi.org/10.1090/S0094-9000-07-00678-3
Published electronically: January 17, 2007
MathSciNet review: 2213333
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider an absolutely continuous process converging in the mean square sense to a fractional Brownian motion. We obtain sufficient conditions that the integral with respect to this process converges to the integral with respect to the fractional Brownian motion.


References [Enhancements On Off] (What's this?)

  • 1. Yu. S. Mishura, An estimate of ruin probabilities for long range dependence models, Teor. Imov{\={\i\/}}\kern.15emr. Mat. Stat. 72 (2005), 93-100; English transl. in Theor. Probability and Math. Statist. 72 (2005), 103-111. MR 2168140
  • 2. I. Norros, E. Valkeila, and J. Virtamo, An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motions, Bernoulli 55 (1999), 571-587. MR 1704556 (2000f:60053)
  • 3. I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, Second edition, ``Nauka'', Moscow, 1977; English transl. of the first edition, Scripta Technica, Inc. W. B. Saunders Co., Philadelphia-London-Toronto, 1969. MR 0488196 (58:7758)
  • 4. P. Protter, Stochastic Integration and Differential Equations, Springer-Verlag, New York, 1990. MR 1037262 (91i:60148)
  • 5. D. Nualart and A. Rascanu, Differential equations driven by fractional Brownian motion, Collect. Mat. 53 (2002), no. 1, 55-81. MR 1893308 (2003f:60105)
  • 6. M. Zähle, Integration with respect to fractal functions and stochastic calculus. Part I, Probab. Theory Related Fields 111 (1998), 33-372. MR 1640795 (99j:60073)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H05, 60G15

Retrieve articles in all journals with MSC (2000): 60H05, 60G15


Additional Information

T. O. Androshchuk
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: nutaras@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-07-00678-3
Keywords: Fractional Brownian motion, stochastic integral, convergence of integrals
Received by editor(s): October 11, 2004
Published electronically: January 17, 2007
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society